Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, I am 52 years old, workaholic. And I have problem, always after taking Viagra I get headache. Is it a side effect to Viagra?

Loading...


Hi, as you know Viagra is prescribed to treat erectile dysfunction, by increasing blood flow in penis. But, it’s field of action is not limited to one part of the body, it acts everywhere. So, it increases blood supply to the head as well and can induce headaches. Actually, headache is one of the most common reported side effects of Viagra. Don’t take Viagra too often, and certainly not everyday. Other side effects include facial flushing, and upset stomach. Some patients also reported bluish vision, blurred vision, or sensitivity to light, but these are not common side effects.
Reply

Loading...

Hi!
I'm a 46 year old male and I have also been taking Viagra for 3 years. Viagra has almost always worked for me, but it has also given me a mild or medium headache that would last for hours afterwards. It often made me wonder...is 10 seconds of pleasure really worth 3 hours of headaches? LOL. Anyway, I since switched from Viagra to taking Cialis, and for me, the headaches are gone. Cialis is also effective for me for about 24 hours which is much better than Viagra's one-shot deal.
Reply

Loading...